# SDR SWAA2022022567724

- Difficulty date: February 12, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 55,441 hours, 27,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER HAS 12.5' CRACK ON I/B WEB. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2. REPETITIVE ACTION REQUIRED:
